# SDR VNAA0508032

- Difficulty date: August 31, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 3,403 hours, 3,403 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP EMPLOYEES REPORTED A TWO INCH SCRATCH ON THE FUSELAGE SKIN BELOW THE CARGO DOOR SILL PLATE.  MAINTENANCE COMPLIED WITH A TEMP REPAIR IAW BOMBARDIER REO 601R-53-61-1510.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
